Taiwanese Journal of Mathematics


Weihong Wang, Chaoqiang Tan, and Zengjian Lou

Full-text: Open access


Let $\mu$ be a non-negative Borel measure on $\mathbb{R}^d$ which only satisfies some growth condition, we study two-weight norm inequalities for fractional maximal functions associated to such $\mu$. A necessary and sufficient condition for the maximal operator to be bounded from $L^p(v)$ into weak $L^{q}(u)$ $(1 \leq p \leq q \lt \infty)$ is given. Furthermore, by using certain Orlicz norm, a strong type inequality is obtained.

Article information

Taiwanese J. Math., Volume 16, Number 4 (2012), 1409-1422.

First available in Project Euclid: 18 July 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 42B25: Maximal functions, Littlewood-Paley theory

non-homogeneous spaces fractional maximal operators Muckenhoupt weights


Wang, Weihong; Tan, Chaoqiang; Lou, Zengjian. A NOTE ON WEIGHTED NORM INEQUALITIES FOR FRACTIONAL MAXIMAL OPERATORS WITH NON-DOUBLING MEASURES. Taiwanese J. Math. 16 (2012), no. 4, 1409--1422. doi:10.11650/twjm/1500406741. https://projecteuclid.org/euclid.twjm/1500406741

Export citation


  • R. Coifman and C. Fefferman, Weighter norm inequalities for maximal furctions and singualar integrals, Studia Math., 51 (1974), 241-250.
  • D. Cru-Uribe, New proofs of two-weight norm inequalities for the maximal operator, Georgian Math. J., 7(1) (2000), 33-42.
  • D. Deng and Y. Han, Harmonic Analysis on Spaces of Homogeneous Type, Lecture Notes in Mathematics, 1966, Springer-Verlag Berlin Heidelberg, 2009.
  • X. Duong and L. Yan, Weak type $($1,1$)$ estimates of maximal truncated singular operators, International conference on harmonic analysis and related topics, Proc. Centre Math. Appl., Vol. 41, Austral. Nat. Univ., Canberra, 2002, pp. 46-56.
  • J. Garc\ipref a-Cuerva and J. M. Martell, Two-weight norm inequalities for maximal operators and fractional integrals on non-homogencous spaces, Indiana Univ. Math. J., 50(3) (2001), 1241-1280.
  • J. Mateu, P. Mattila, A. Nicolau and J. Orobitg, BMO for non doubling measures, Duke Math. J., 102(3) (2000), 533-565.
  • B. Muckenhoupt, Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc., 165 (1972), 207-226.
  • F. Nazarov, S. Treil and A. Volberg, Cauchy integral and Calderón-Zygmund operators on nonhomogeneous spaces, Internat. Math. Res. Notices, 1997(15) (1997), 703-726.
  • F. Nazarov, S. Treil and A. Volberg, Weak type estimates and Cotlar inequalities for Calderón-Zygmund operators on nonhomogeneous spaces, Internat. Math. Res. Notices, 1998(9) (1998), 463-487.
  • F. Nazarov, S. Treil and A. Volberg, Accretive system Tb-theorems on nonhomogeneous spaces, Duke Math. J., 113 (2002), 259-312.
  • J. Orobitg and C. Pérez, Ap weights for non doubling measures in $\mathbb{R}^n$ and applications, Trans. Amer. Math. Soc., 354 (2002), 2013-2033.
  • C. Pérez, On sufficient conditions for the boundedness of the Hardy-Littlewood maximal operator between weighted $L^p$-spaces with different weights, Proc. London Math. Soc., 71 (1995), 135-157.
  • C. Pérez, Two weighted norm inequlities for potential and fractional maximal operators, Indiana. Univ. Math. J., 43(2) (1994), 663-683.
  • M. Rao and Z. Ren, Theory of Orlicz spaces, Monographs and Textbooks in Pure and Applied Mathematics 146, Marcel Dekker, Inc., 1991.
  • E. T. Sawyer, A characterization of a two-weight norm inequality for maximal operators, Studia Math., 75(1) (1982), 1-11.
  • E. T. Sawyer, R. L. Wheeden and S. Zhao, Weighted norm inequalities for operators of potential type and fractional maximal funtions, Potential Anal., 5 (1996), 523-580.
  • X. Tolsa, $L^2$-boundedness of Cauchy integral operator for continuous measures, Duke Math. J., 98(2) (1999), 269-304.
  • X. Tolsa, Cotlar's inequality without the doubling condition and existence of principal values for the Cauchy integral of measures, J. Reine Angew. Math., 502 (1998), 199-235.
  • X. Tolsa, BMO $H^1$ and Calderón-Zygmund operators for non doubling measures, Math. Ann., 319(1) (2001), 89-149.
  • J. Verdera, The fall of the doubling condition in Calderón-Zygmund theory, Publ. Mat., Extra Volume, (2002), 275-292.